# SDR DALA1237070934

- Difficulty date: May 30, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,897 hours, 47,036 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED COATING ON RUDDER SURFACES.  RUDDER SURFACE WERE REPAIRED IAW SRM 51-70-1AD PARAGRAPH 23A.
